# SDR MASA2012022034459

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 22,368 hours, 15,446 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR INTERIOR EXIT SIGN DAMAGED.  REMOVED AND REPLACED MAIN ENTRY DOOR INTERIOR EXIT SIGN.
